Apo Health Paracetamol 500mg 100 Pack

Apo Health Paracetamol 500mg 100 Pack

$12.47 $13.72
- +
Secure Delivery on All Order

Secure shipping on all order

AMS tablet Supplies

Austraila’s #1 Online Pharmacy

Click On AMS

Click & Collect

(0) Write a review

General Information

Apo Health paracetamol 500mg 100 pack is capsule shaped tablets used for treating mild to moderate pains. Other benefits of Apo Health paracetamol 500mg include reducing fever, mild arthritis and symptomatic relief of cold.

INGREDIENTS-

Apo Health paracetamol 500mg has 100 capsules in each pack with 500mg paracetamol in each capsule.

DOSAGE INSTRUCTIONS-

Apo Health paracetamol 500mg should be taken with water as prescribed by the doctor. It should not be taken by children below 12 unless advised by the doctor. 1-2 capsules of Apo Health paracetamol 500mg should be taken by adults and children over 12 after every 4-6 hours. Not more than 8 capsules per 24 hours should be taken.

PRECAUTIONS-

Apo Health paracetamol 500mg should not be taken by people who are allergic to paracetamol and those who are taking other products containing paracetamol unless advised to do so by a doctor.

Rating & Reviews

Overall
0.00
0 Reviews
5
0
4
0
3
0
2
0
1
0
    No reviews